# SDR QXEA200501501

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 17,013 hours, 24,736 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2126 - NOSE DOOR ADVISORY LIGHT REMAINED ILLUMINATED AND NR 2 HYDRAULIC PRESSURE DROPPED TO ZERO WITH NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED.  AFTER CHECKLIST PRESSURE READING TO NORMAL AGAIN.  ACCOMPLISHED ALTERNATE GEAR EXTENSION AND LANDING NORMAL.  MAINTENANCE FOUND AIR IN NR 2 HYDRAULIC SYSTEM.  SYSTEM BLED AND SPECIAL INSPECTION COMPLIED WITH.  SYSTEM CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
